# SDR SWIA201641768

- Difficulty date: January 18, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 34,565 hours, 28,740 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT REVERSER UNLOCKED CAUTION MESSAGE IN FLIGHT.  RAN QRH, MESSAGE PERSISTED. DIVERTED.  R & R LT ENGINE THRUST REVERSER PDU IAW AMM.  OPS CHECK GOOD.
